- -

Functorial approach structures

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Functorial approach structures

Show full item record

Brümmer, GC.; Sioen, M. (2003). Functorial approach structures. Applied General Topology. 4(1):91-97. doi:10.4995/agt.2003.2012.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82321

Files in this item

Item Metadata

Title: Functorial approach structures
Author: Brümmer, Guillaume C.L. Sioen, M.
Issued date:
[EN] We show that there exists at least a proper class of functorial approach structures, i.e., right inverses to the forgetful functor T : AP→ Top (where AP denotes the topological construct of approach spaces and ...[+]
Subjects: Approach space , (approach) bicompleteness , Epireflective subcategory , Functional approach structure , Spanning , Topological space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2012
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2012
Type: Artículo

This item appears in the following Collection(s)

Show full item record